# SDR QXEA2009112301001

- Difficulty date: November 17, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 7,416 hours, 7,962 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 418QXS
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,565 hours, 5,176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER L DOOR AND R DOOR LIGHTS CYCLED IN FLIGHT COREESPONDING RED LT AND RT GEAR UN SAFE LIGHTS FLICKERED AS WELL. REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW AMM TASKS 32-31-01-000-801 AND 32-31-01-400-801. PERFORMED LANDING GEAR OPS CHECK IAW AMM TASK 32-31-00-710-801.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
